PHOENIX — A vaping trend called dripping is a quick way for your teenager to get sick, a Phoenix-area doctor said.
Dripping is when, instead of using the vape liquid properly, it is instead placed on the e-cigarette’s heating coil.
Dr. Frank Lovecchio, with Banner Health, said the resulting vapor is equivalent to inhaling the same amount of nicotine as an entire cigarette in one breath. It can result in your teenager getting very sick, very quickly.
“You could have a seizure, nausea, and vomiting,” he said. “And, most commonly, when [a nicotine overdose] does kill you, it’s very, very quick.”
Lovecchio also said dripping can lead to long-term addiction as well.
“The more nicotine you abuse, the more likely you are to get sick from it and the more likely you are to get addicted to it,” he said.
Lovecchio said parents should talk to their kids about vaping, what it is and how dangerous dripping can be.
He recommended keeping liquid nicotine away from children if parents use e-cigarettes.
- Legally Speaking: Encouraging suicide toes line between morality, legality
- Arizona lawmakers advance texting and driving ban for teenage drivers
- Family of 4 dies in house fire in Glendale
- Phoenix police arrest teen suspects in carjacking, shooting
- Girls hit by unaware driver while pushing their car along Phoenix street